# SDR SWAA2022020112999

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 40,410 hours, 23,765 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSNEGER CABIN FLOOR SUPPORT BEAM; STA 986.5;RBL 36 TO 44; HAS MULTIPLE AREAS OF CORROSION ON UPPER AND LWR SIDE OF CAP; ON FWD SIDE OF BEAM / ACCOMPLISHED STA. 986.5 UPPER FLOOR BEAM CAP CORROSION BLENDOUT EXTENDED ALLOWABLE LIMIST IAW EA #1-A53-8241 REV-2
